MathSciNet Relay Station
MathSciNet bibliographic data
MR2160368 (2006e:47014) 47A13 (47A16 47D06)
Kérchy, László Cyclic properties and stability of commuting power bounded operators. Acta Sci. Math. (Szeged) 71 (2005), no. 1-2, 299–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement